# SDR YENA201902280107

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 47,532 hours, 16,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059109
- Condition: Failed
- Location: Cabin
- Part time: 47,524 hours, 16,967 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF: NR# 440562-34367) EMERGENCY LIGHTS TEST FAILS, FWD LT BATTERY PACK AND FT LT BATTERY PACK; REMOVED TWO BATTERY PACKS, 10WL AND 13WL IAW AMM 33-51-38-000-002-A. REPLACED TWO BATTERY PACKS 10WL AND 13WL IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD IAW AMM 33-51-38-710-052-B.
